# SDR NWAA080055640

- Difficulty date: January 4, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 34,842 hours, 13,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT LINE CHECK, FOUND SEATS 4, 5, 6, LAV2L, AND F/A SEAT 2L EMERGENCY LIGHTS INOP WHEN TESTED.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
